MathSciNet Relay Station
MathSciNet bibliographic data
MR1254145 65N55
Bramble, James H.; Leyk, Zbigniew; Pasciak, Joseph E. The analysis of multigrid algorithms for pseudodifferential operators of order minus one. Math. Comp. 63 (1994), no. 208, 461–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement